A polynomial approach to cocycles over elementary abelian groups

Farmer, D and Horadam, K 2008, 'A polynomial approach to cocycles over elementary abelian groups', Journal of the Australian Mathematical Society, vol. 85, pp. 177-190.


Document type: Journal Article
Collection: Journal Articles

Attached Files
Name Description MIMEType Size
n2006008456.pdf Submitted Manuscript application/pdf 582.30KB
Title A polynomial approach to cocycles over elementary abelian groups
Author(s) Farmer, D
Horadam, K
Year 2008
Journal name Journal of the Australian Mathematical Society
Volume number 85
Start page 177
End page 190
Total pages 13
Publisher Cambridge University Press
Abstract We derive bivariate polynomial formulae for cocycles and coboundaries in Z2(xs2124pn,xs2124pn), and a basis for the (pn-1-n)-dimensional GF(pn)-space of coboundaries. When p=2 we determine a basis for the $(2^n + {n\choose 2} -1)$-dimensional GF(2n)-space of cocycles and show that each cocycle has a unique decomposition as a direct sum of a coboundary and a multiplicative cocycle of restricted form.
Subject Algebra and Number Theory
DOI - identifier 10.1017/S1446788708000876
Copyright notice © 2008 Australian Mathematical Society
ISSN 1446-7887
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 197 Abstract Views, 502 File Downloads  -  Detailed Statistics
Created: Fri, 17 Jul 2009, 14:00:46 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us